CSpace
离散leslie捕食与被捕食系统周期解的稳定性
梁志清1; 陈兰荪2
2006
Source Publication数学物理学报a辑
ISSN1003-3998
Volume026Issue:004Pages:634
Abstract该文讨论了一类离散Leslie捕食与被捕食系统,获得了该系统的持久性,当系统为周期系统时,得到了它的周期解的存在性,并且在某些条件下,该周期解是全局稳定的。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42210
Collection中国科学院数学与系统科学研究院
Affiliation1.玉林师范学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
梁志清,陈兰荪. 离散leslie捕食与被捕食系统周期解的稳定性[J]. 数学物理学报a辑,2006,026(004):634.
APA 梁志清,&陈兰荪.(2006).离散leslie捕食与被捕食系统周期解的稳定性.数学物理学报a辑,026(004),634.
MLA 梁志清,et al."离散leslie捕食与被捕食系统周期解的稳定性".数学物理学报a辑 026.004(2006):634.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[梁志清]'s Articles
[陈兰荪]'s Articles
Baidu academic
Similar articles in Baidu academic
[梁志清]'s Articles
[陈兰荪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[梁志清]'s Articles
[陈兰荪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.